# SDR MALA090032

- Difficulty date: March 4, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 24,761 hours, 27,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-608
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS NOTED ON TOP OF FUSELAGE OUTER SKIN FROM STA 339 THRU STA 608, ONE REQUIRED REPAIR BETWEEN FRAME 487 AND FRAME 512.  REPAIRED.
